Excedrin Tablets provide fast, effective relief from migraine and headaches. Excedrin is recommended for adults for the treatment of headaches and migraine with or without aura. The powerful combination gets to work quickly to relieve pain and increase blood flow.
One tablet contains 250mg aspirin, 250mg paracetamol and 65mg caffeine.
Not recommended for use in children under 18 years. Do not give this to children. Aspirin can cause Reyes syndrome, a serious and sometimes fatal condition in children.
Please follow the patient information leaflet or link below thoroughly for dosage instructions.
For both migraine and headache the maximum daily dose that may be taken is 6 tablets within 24 hours.
Do not exceed the recommended maximum daily quantity.
Please seek advice from your doctor or pharmacist before taking if you are already taking other medicinal products containing acetylsalicylic acid (aspirin) or paracetamol.
|Directions for Use|
|Directions for Use||Adults|
Excedrin Migraine & Headache Tablets 20 pack
- Product Code: excedrin-tablets-
- Availability: In Stock
- Maximum Quantity: 1
Not recommended for use in children under 18 years.
Please tick the following box to purchase
I am over 18